# SDR CHQA200500090

- Difficulty date: April 26, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N976RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145322
- Aircraft time: 10,713 hours, 9,487 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST FLOOR EMERGENCY PROXIMITY LIGHT STRIP IN CABIN IS INOP.  TROUBLE SHOT AND FOUND WIRES W192-8832-22 AND W192-8833-22 BOTH BROKEN AT CONNECTORS SP9Z12PS9213.  REPINED CONNECTOR ON AIRFRAME SIDE AND RECONNECTED.  OPS CHECK OF EMERGENCY LIGHTS GOOD IAW EMB 145 AMM 33-50-00.  WIRE REPAIRS WERE DONE PER EMB 145 WM CHAPTER 20 STANDARD PRACTICES.
